EPrints@IIT Delhi >
Faculty Research Publicatons  >
Computer Science and Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1236

Full metadata record

DC FieldValueLanguage
dc.contributor.authorGupta, S K-
dc.contributor.authorMangal, Pankaj-
dc.contributor.authorPaliwal, Vineet-
dc.identifier.citationDiscrete Mathematics, 272(2-3), 291-296en
dc.description.abstractIn this paper we define five families of simple graphs and such that the reconstruction conjecture is true if reconstruction is proved for either the families and or the families and . These families are quite restrictive in that each has diameter two or three. Then we prove that families and are recognizable by proving that graphs of diameter two and edge-minimal graphs of diameter two are recognizable. The reconstruction conjecture is thus reduced to showing weak reconstructibility for either of the two sets of families.en
dc.format.extent212607 bytes-
dc.subjectReconstruction conjectureen
dc.titleSome work towards the proof of the reconstruction conjectureen
Appears in Collections:Computer Science and Engineering

Files in This Item:

File Description SizeFormat
guptasom2003.pdf207.62 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback